Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Analytic capacity and holomorphic motions
HTML articles powered by AMS MathViewer

by Stamatis Pouliasis, Thomas Ransford and Malik Younsi
Conform. Geom. Dyn. 23 (2019), 130-134
Published electronically: July 2, 2019


We study the behavior of the analytic capacity of a compact set under deformations obtained by families of conformal maps depending holomorphically on the complex parameter. We show that, under those deformations, the logarithm of the analytic capacity varies harmonically. We also show that the hypotheses in this result cannot be substantially weakened.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C85, 31A15, 37F99
  • Retrieve articles in all journals with MSC (2010): 30C85, 31A15, 37F99
Bibliographic Information
  • Stamatis Pouliasis
  • Affiliation: Department of Mathematics and Statistics, Texas Tech University, Lubbock, Texas 79409
  • MR Author ID: 951898
  • Email:
  • Thomas Ransford
  • Affiliation: Département de mathématiques et de statistique, Université Laval, Québec (Québec), G1V 0A6, Canada
  • MR Author ID: 204108
  • Email:
  • Malik Younsi
  • Affiliation: Department of Mathematics, University of Hawaii Manoa, Honolulu, Hawaii 96822
  • MR Author ID: 1036614
  • Email:
  • Received by editor(s): September 10, 2018
  • Published electronically: July 2, 2019
  • Additional Notes: The second author was supported by grants from NSERC and the Canada Research Chairs program.
    The third author was supported by NSF Grant DMS-1758295
  • © Copyright 2019 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 23 (2019), 130-134
  • MSC (2010): Primary 30C85; Secondary 31A15, 37F99
  • DOI:
  • MathSciNet review: 3976592